# SDR HEEA080616

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 19,390 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Restraint
- Part number: 501836401
- Part serial: NA
- Condition: Frayed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOULDER RESTRAINT FRAYED. SCRAPPED.
